Missouri, 2023Flash Flooding and Flooding in Missouri, August 13 to 14, 2023
August 13 to 14, 2023 · NWS SGF · 29 events in 11 counties and zones
A strongly forced line of storms moved across the plains and into the Missouri Ozarks during the late afternoon into the evening. As the storms moved into the region severe storms produced widespread wind damage with winds measured as high as 61 mph.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 3
- Property damage
- $245,000
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strongly forced line of storms moved across the plains and into the Missouri Ozarks during the late afternoon into the evening. As the storms moved into the region severe storms produced widespread wind damage with winds measured as high as 61 mph. Numerous trees and power lines were downed by high winds, one of which fell into a home injuring 3 residents. The storms took advantage of a very moist airmass to result in very efficient rainfall. Rainfall was measures from 2 to 4 inches across much of southwestern Missouri with local reports in excess of 6 inches in Lawrence County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Aug 13, 2:04 AM CST, 2 hours 13 minutes earlier.
Area forecast discussion, Aug 13, 2:04 AM CST, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
304 AM CDT Sun Aug 13 2023
Key Messages:
1. Severe thunderstorms expected tonight. All modes of severe
weather are possible, along with flooding.
2. A Flood Watch is in effect for a large portion of the area
from 7 PM tonight through 7 AM Monday morning.
3. Below normal temperatures in the upper 70s into the 80s will
occur through the first half of next week before temperatures
climb again into the 90s by next weekend.
.SHORT TERM...(Today and tonight)
Issued at 250 AM CDT Sun Aug 13 2023
Current surface analysis depicts a frontal boundary bisecting
central Missouri, with satellite imagery showing increasing cloud
cover across the area. Current radar at 245 AM shows some showers
forming over our area, with thunderstorms in northeast OK
expected to continue pushing into our CWA within the next hour.
This activity is expected to continue through the early morning
hours, posing a marginal risk for severe thunderstorms. Damaging
winds and hail will be the primary threat with this morning
activity, with a low end flooding threat as well.
The main show looks to be later this evening into the overnight
hours as a potent shortwave trough pushes from the Northern Plains
and an associated cold front sweeps through the area from NW to
SE. Both severe weather and flash flooding will be a concern with
this system.
Severe Weather Threat Later This Evening: Showers and
thunderstorms that occur this morning should diminish by the early
afternoon, allowing for daytime heating to further destabilize
the atmosphere. 30-50 kt midlevel westerly flow combined with a
30-40kt southwesterly low level jet will lead to ample shear
supporting strong to severe storms. SPC Day 1 Outlook highlights
the majority of the CWA in an Enhanced Risk for this time period,
with damaging wind gusts up to 70 mph as the primary hazard. With
large hail parameters between 4-6, large hail up to golf balls
will be a secondary threat, especially with any supercells that
form ahead of the cold front. Forecast sounding wind profiles show
veering winds with curved hodographs, which would also support
the potential for a few tornadoes as well.
Flooding Threat: Although the frontal passage is expected to be
more progressive, there is a chance for storms to begin training
west to east. Ensembles show good agreement of mean PWAT values
around and exceeding 2.0 inches, which is above the 90th
percentile, and approaching the climatological maximum. HREF LPMM
shows a wide swath of QPF between 3-5 inches, with localized
amounts up to 7 inches. WPC has highlighted the Missouri Ozarks in
a Moderate Risk ERO to account for this potential. Decided to
issue a Flood Watch for a large portion of the area from 7 PM
tonight through 12 AM Monday morning.
Additional rainfall will occur behind the frontal passage before
the area begins clearing by Monday morning after sunrise.
.LONG TERM...(Monday through Saturday)
Issued at 250 AM CDT Sun Aug 13 2023
Once the activity moves out of the area late Monday morning, the
remainder of the work week looks pleasant, with highs in the mid
70s to low 80s through Wednesday, and into the upper 80s to low
90s (mainly west of Hwy 65) Thursday and Friday. A ridging pattern
will build over the area towards the end of the forecast period,
bringing warmer temperatures over the weekend. Highs look to range
in the 90s, with heat indices surpassing 100 degrees for portions
of the area Saturday and Sunday.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1225 AM CDT Sun Aug 13 2023
Showers and thunderstorms are expected to build into the area
through the early morning hours, with MVFR conditions likely as a
result of reduced visibilities and ceilings. Some showers may
linger into the late morning before a brief lull in activity
occurs during the afternoon hours. Additional showers and
thunderstorms are then expected to spread across the area during
the evening and into the overnight hours along a cold frontal
passage. These storms will have the potential to become strong to
severe, with all modes of severe weather possible. MVFR to IFR
conditions will likely be a result of the stronger storms. Some
discrepancies still exist regarding timing and severity.
Otherwise, winds are currently light out of the east/southeast at
the TAF sites, and will become more southerly during the afternoon
before shifting out of the northwest behind the frontal passage on
Monday.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
SHORT TERM...Melto
LONG TERM...Melto
AVIATION...Melto
Hazardous weather outlook, Aug 12, 7:19 PM CST, 8 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
819 PM CDT Sat Aug 12 2023
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140130-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
819 PM CDT Sat Aug 12 2023
This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.
.DAY ONE...Tonight.
Weather hazards expected...
Limited thunderstorm wind damage risk.
Significant lightning risk.
Limited excessive heat risk.
Elevated excessive rainfall risk
DISCUSSION...
Another round of showers and thunderstorms is expected to move in
from the west late tonight. Strong to severe storms with quarter
size hail, 60 mph winds, and localized flooding are possible.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Strong to severe thunderstorms are possible Sunday morning and
again Sunday night. There is considerable uncertainty in how
strong storms will be, especially with the second round in the
afternoon to overnight hours. Large hail, damaging winds, and
localized flooding are the primary concerns, but a low end
tornado threat also exists in the afternoon.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed through tonight.
&&
More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket
This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf
Perez
In the hours before
Special weather statement, Aug 13, 2:28 AM CST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Springfield MO
328 AM CDT Sun Aug 13 2023
MOZ093-101-130915-
Newton MO-McDonald MO-
328 AM CDT Sun Aug 13 2023
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN NEWTON AND WESTERN
MCDONALD COUNTIES THROUGH 415 AM CDT...
At 327 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Wyandotte to South West
City. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Airport Observation.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Anderson, Noel, Dodge, Goodman, South West City, Pineville, Lanagan,
Cayuga and Tiff City.
This includes Interstate 49 between mile markers 1 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3678 9462 3685 9443 3650 9431 3650 9462
TIME...MOT...LOC 0827Z 255DEG 18KT 3670 9467 3651 9460
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
TitusSpecial weather statement, Aug 13, 3:05 AM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Springfield MO
405 AM CDT Sun Aug 13 2023
MOZ093-101-130945-
Newton MO-McDonald MO-
405 AM CDT Sun Aug 13 2023
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN NEWTON AND EASTERN
MCDONALD COUNTIES THROUGH 445 AM CDT...
At 405 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Goodman to near Pineville to near Bella
Vista. Movement was northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bella Vista, Big Sugar Creek State Park, Fairview, Stella, Powell and
Rocky Comfort.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3650 9431 3650 9432 3661 9436 3672 9441
3688 9407 3653 9407 3649 9430
TIME...MOT...LOC 0905Z 244DEG 28KT 3671 9437 3664 9430 3653 9427
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TitusSpecial weather statement, Aug 13, 4:03 AM CST, 14 minutes before
Special Weather Statement
National Weather Service Springfield MO
503 AM CDT Sun Aug 13 2023
MOZ102-131030-
Barry MO-
503 AM CDT Sun Aug 13 2023
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BARRY COUNTY THROUGH
530 AM CDT...
At 502 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Washburn to Seligman to near Gateway.
Movement was north at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Roaring River State Park, Cassville, Seligman, Exeter, Butterfield,
Washburn and Wayne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3682 9396 3676 9382 3664 9370 3650 9380
3650 9405 3651 9405
TIME...MOT...LOC 1002Z 198DEG 28KT 3658 9401 3653 9392 3645 9388
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
TitusEvent by event
14 thunderstorm wind, 8 flash flood, 4 flood, 3 hail. Local standard time, as filed.
Thunderstorm Wind, Barry
- When
- August 13, 4:17 AM CST
- Where
- Barry County, 0.69 mi N of Cassville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.690, -93.870
Numerous large limbs and trees were reported downed by high winds.
Hail, Newton
- When
- August 13, 7:48 PM CST
- Where
- Newton County, 1.11 mi W of Belfast
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.870, -94.470
Penny sized hail was reported.
Hail, Newton
- When
- August 13, 7:51 PM CST
- Where
- Newton County, 1.77 mi NW of Belfast
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.890, -94.470
Quarter sized hail was reported.
Thunderstorm Wind, Barry
- When
- August 13, 8:15 PM CST
- Where
- Barry County, Monett Friend Arpt
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 36.900, -94.020
The AWOS station KHFJ in Monett measured a wind gust of 61mph.
Hail, Lawrence
- When
- August 13, 8:20 PM CST
- Where
- Lawrence County, 3.93 mi E of Pierce City
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.940, -93.930
Quarter sized hail was reported via MPing.
Thunderstorm Wind, Barry
- When
- August 13, 8:48 PM CST
- Where
- Barry County, 3.22 mi SSW of Osa
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 36.880, -93.700
Several large trees were reported down and the roof of a metal shop building suffered minor damage.
Flash Flood, Newton
- When
- August 13, 9:15 PM CST to August 14, 5:00 AM CST
- Where
- Newton County, 0.99 mi WSW of Seneca to 1.31 mi SE of Seneca
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.843, -94.615
Heavy rainfall caused significant street flooding in town as the Lost and Little Lost Creeks rose out of their banks.
Thunderstorm Wind, Stone
- When
- August 13, 9:20 PM CST
- Where
- Stone County, Reeds Spg
- Measured
- 52 kt (60 mph) estimated gust
- Injuries
- 3 direct, 0 indirect
- Property damage
- $150,000
- Reported by
- Broadcast Media
- Coordinates
- 36.750, -93.380
A large tree was blown onto a home falling through the roof into the living area. Several people were trapped and treated for minor injuries on site after being extracted. Significant damage to the home was reported.
Flash Flood, Newton
- When
- August 13, 9:27 PM CST to August 14, 5:00 AM CST
- Where
- Newton County, 0.88 mi SW of Neosho to 1.32 mi W of Neosho
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.860, -94.380
Several city streets were flooded and impassable due to heavy rainfall, stranding vehicles in high water.
Flash Flood, Newton
- When
- August 13, 9:28 PM CST to August 14, 5:00 AM CST
- Where
- Newton County, 1.49 mi SSW of Neosho Arpt to 1.17 mi S of Neosho Arpt
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.800, -94.390
Runoff from heavy rainfall was reported inside several industrial buildings near the Neosho Airport.
Thunderstorm Wind, Stone
- When
- August 13, 9:30 PM CST
- Where
- Stone County, 2.32 mi ESE of Reeds Spg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.740, -93.340
Multiple large tree limbs in excess of 3 inches in diameter were reported down.
Thunderstorm Wind, Jasper
- When
- August 13, 9:30 PM CST
- Where
- Jasper County, Sarcoxie
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.070, -94.120
A large tree was reported down near the intersection of 6th and Church Streets.
Flash Flood, Newton
- When
- August 13, 9:51 PM CST to August 14, 5:00 AM CST
- Where
- Newton County, 1.11 mi W of Monark Spgs to 1.08 mi W of Monark Spgs
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.870, -94.320
Heavy rainfall caused several local streets to become flooded.
Thunderstorm Wind, Taney
- When
- August 13, 10:01 PM CST
- Where
- Taney County, 0.55 mi E of Forsyth
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 36.680, -93.110
Medium sized limbs and minor shingle damage was reported.
Flood, Taney
- When
- August 13, 10:08 PM CST to August 14, 5:00 AM CST
- Where
- Taney County, 2.66 mi NE of Rockaway Beach to 3.38 mi N of Forsyth
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.730, -93.140
Highway H near the headwaters of Houseman Creek was flooded and impassable due to excessive runoff for several hours.
Thunderstorm Wind, Camden
- When
- August 13, 10:12 PM CST
- Where
- Camden County, 0.54 mi E of Macks Creek
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.970, -92.970
Multiple large, 4 to 5 inch, diameter limbs were reported down by high winds.
Thunderstorm Wind, Laclede
- When
- August 13, 10:30 PM CST
- Where
- Laclede County, 1.64 mi E of Eldridge
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 37.830, -92.740
Minor damage occurred to the roof of a home due to high winds.
Thunderstorm Wind, Camden
- When
- August 13, 10:30 PM CST
- Where
- Camden County, 0.88 mi NE of Camdenton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.010, -92.740
A large branch from a maple tree fell on tow vehicles. No significant damage was reported. corrected.
Thunderstorm Wind, Camden
- When
- August 13, 10:35 PM CST
- Where
- Camden County, 1.29 mi ESE of Camdenton Mem Arpt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.970, -92.680
The AWOS station KOZS reported a winds gust of 58mph.
Thunderstorm Wind, Laclede
- When
- August 13, 10:36 PM CST
- Where
- Laclede County, 6.89 mi NE of Dove
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.850, -92.610
Several large trees were uprooted and many branches were downed by high winds.
Flash Flood, Lawrence
- When
- August 13, 10:43 PM CST to August 14, 5:00 AM CST
- Where
- Lawrence County, 0.88 mi NE of Mt Vernon to 0.57 mi NE of Mt Vernon
- Cause
- Heavy Rain
- Reported by
- Storm Chaser
- Coordinates
- 37.110, -93.820
Heavy rainfall caused several city streets along Williams Creek to become flooded and impassable.
Thunderstorm Wind, Camden
- When
- August 13, 10:45 PM CST
- Where
- Camden County, 3.62 mi SSW of Wet Glaize
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 37.870, -92.550
A large oak tree was snapped off and fell onto power lines causing power outages. Several power poles were also snapped near the base and down blocking Highway T.
Thunderstorm Wind, Ozark
- When
- August 13, 11:29 PM CST
- Where
- Ozark County, 0.55 mi W of Dora
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.780, -92.240
A large tree was reported down on a home. Minor damage occurred to the roof and guttering.
Flash Flood, Barry
- When
- August 14, 12:07 AM CST to 5:00 AM CST
- Where
- Barry County, 0.1 mi WNW of Mc Dowell to 0.39 mi WNW of Mc Dowell
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.821, -93.782
State Highway C at Flat Creek was flooded and impassable.
Flash Flood, Lawrence
- When
- August 14, 3:45 AM CST to 8:45 AM CST
- Where
- Lawrence County, 3.83 mi SSW of Plew to 3.95 mi SSW of Plew
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 37.150, -94.060
The Spring River at La Russell Rose 6 feet in a few hours, exceeding flood stage and flooding Lawrence County Avenue making it impassable.
Flash Flood, Pulaski
- When
- August 14, 4:00 AM CST to 8:00 AM CST
- Where
- Pulaski County, 2.07 mi N of Hooker to 2.73 mi NNE of Hooker
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 37.900, -92.050
Cliff Road was flooded and impassable at Prewitt Creek near the Gasconade River.
Flood, Webster
- When
- August 14, 5:30 AM CST to 12:00 PM CST
- Where
- Webster County, 1.53 mi E of North View Hill to 1.37 mi ENE of North View Hill
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 37.303, -92.993
Water was flowing over the road on Greenwood Road at the headwaters of the Pomme De Terre River.
Flood, Barry
- When
- August 14, 5:48 AM CST to 12:00 PM CST
- Where
- Barry County, 4.34 mi SSW of Mc Dowell to 4.53 mi SSW of Mc Dowell
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.761, -93.808
State Highway U at Flat Creek was flooded and impassable.
Flood, Pulaski
- When
- August 14, 5:53 AM CST to 12:00 PM CST
- Where
- Pulaski County, 2.29 mi WNW of Crocker to 2.22 mi WNW of Crocker
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.960, -92.310
State Highway U was closed due to flooding at Tavern Creek.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, August 13, 20231 death · 1 event
- Flash Flooding and Damaging Winds in Oklahoma, August 13 to 14, 2023$99,000 · 70 kt wind · 30 events
- Damaging Winds in Tennessee, August 13, 2023$78,000 · 52 kt wind · 20 events
- Damaging Winds in Tennessee, August 13, 2023$90,000 · 50 kt wind · 3 events
- Flash Flooding and Hail in Maine, August 13, 20232 injured · 2 in hail · 24 events
- Excessive Heat in Louisiana, August 13, 202336 events
- Damaging Winds in Alabama, August 13, 2023$20,000 · 52 kt wind · 19 events
- Excessive Heat in Oklahoma, August 13, 202322 events
- Flash Flood and Hail in Oklahoma, August 13 to 14, 2023$7,000 · 1.75 in hail · 21 events
- Flood and Hail in Maine, August 13, 20231.75 in hail · 12 events
- Excessive Heat in Mississippi, August 13, 202311 events
- Damaging Winds in New Jersey, August 13, 2023$14,000 · 60 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1135311, 1135308, 1135309, 1135316, 1135310, 1135328, 1135293, 1135335, 1135294, 1135295, 1135318, 1135325, 1135296, 1135321, 1135304, 1135323, 1135327, 1135333, 1135324, 1135336, 1135297, 1135334, 1135331, 1135298, 1135300, 1135302, 1135305, 1135306, 1135307.